Does Carafate make you sleepy? I am also on Ativan will that increase the symptoms of sleepiness?

Answers (1)

8 Mar 2011

No - not at all. Carafate will not make you more sleepy.
http://www.drugs.com/interactions-check.php?drug_list=1488-899,2118-1378

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone here currently take or has taken Ativan for their anxiety?

I am on it, as needed, and find that it isn't quite as effective and Xanax, and tends to make me very drowsy. Are there any other benzos that ...

2 answers 16 Oct 2009

Can I take the following drugs daily, gabapenin, ativan, carafate, bystolic?

My doctor just prescribed gabapentin for chronic chest cavity wall pain, he said okay to take all of the above but I am scare to do it.

1 answer 4 Feb 2010

Advice for combating sleepy side effects (coffee not an option)?

I've been on Lexapro for over 2 years now. Its been great but the only thing I hate about it is how sleepy it makes me. I try combating my ...

13 answers 23 Dec 2010

Hi Im looking for a drug that gets you drowsey and drunk like alcholol minus the side effects. can?

hi im looking for a drug that gets you drowsey and drunk like alcholol minus the side effects. can you name me one that i can use prefererably long ...

2 answers 28 Oct 2011

How do I contact the carafate rep?

I work for a doctor who needs the carafate stickers to put on the script pad

1 answer 24 Jun 2013